MAUDE Adverse Event Report: MASIMO - 40 PARKER RAINBOW RC-4; OXIMETER

MASIMO - 40 PARKER RAINBOW RC-4; OXIMETER
Model Number 2406
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported intermittently would display values and then suddenly display no values with no errors.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned cable was evaluated.Eeprom content verification did not identify any issues.The cable passed visual inspection no physical damage was observed.The product failed continuity testing due to an open in the cable on the white conductor.Based on the kink in the conductor jacket it is likely the open was a result of the cable being coiled up then pulled straight.When the cable was connected to a masimo monitoring device, the device was able to generate a "sensor off patient" error message.

Brand Name
RAINBOW RC-4
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6790853
Report Number2031172-2017-00787
Device Sequence Number1760395
Product Code DQA
UDI-Device Identifier00843997002295
UDI-Public00843997002295
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K080238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2406
Device Catalogue Number2406
Device Lot Number17APY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 07/19/2017
Supplement Date Received by Manufacturer10/18/2017
Initial Report FDA Received Date08/12/2017
Supplement Report FDA Received Date10/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1